# SDR YENA20120924610

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 27,839 hours, 9,803 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HL
- Part serial: 240373
- Condition: Failed
- Location: Pitot/Static Sys
- Part time: 27,852 hours, 9,804 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 765 MCO-BQN, AIR RETURN TO MCO DUE TO NAV TCAS DISCREPANCY NR 1 CAPT PFD AIRSPEED NOT DISPLAYING LOST DURING TAKEOFF ROLL WOULD NOT RETURN TO NORMAL IN FLIGHT.  REMOVED AND REPLACED CAPT'S PITOT PROBE (9DA1) PER AMM 34-11-15.  PERFORMED OPS CHECK, OK FOR SERVICE.
